Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Does the severe sweating side effect stop after your accutane course? These past couple of days I've been sweating a lot, but I've always been a heavy sweater, so I'm not sure if accutane is the reason for my excessive sweating the past couple of days. Anyway for those of you who experienced sweating as an accutane side effect, did it go away?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×